# SDR 2001F00407

- Difficulty date: July 20, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N355QS
- Make and model: Boeing 727-21
- Aircraft serial: 19257
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR INNER SURFACE AT UPPER TORQUE TUBE AFT AREA, FOUND FRAME AND WEB WITH HEAVY CRACK DAMAGES.  INSTALLED REPAIR ON MAIN ENTRY DOOR INNER SURFACE AT UPPER TORQUE TUBE AFT AREA OF FRAME IAW AVITAS ENGINEERING ORDER AVHS 241-R0-1 REV 1.  (M)
